# SDR 99ZZZX718

- Difficulty date: December 7, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3633Q
- Make and model: Scwzer G164B
- Aircraft serial: 777B
- System (JASC): 5540 · Rudder Structure
- Part: Post
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION OF RUDDER REVEALED SEVERE RUST CORROSION ON THE EXTERIOR OF THE LOWER RUDDER POST.  SCHWEIZER SB'S 61, 88, AND AD 78-08-09 CALL FOR INSPECTION OF RUDDER POST IN THIS AREA.  SUBMITTER RECOMMENDATION IS THAT AN INSPECTION BE CALLED FOR ON ALL G-164 SERIES AIRCRAFT AND SERIAL NUMBERS.
